# SDR 2006UALA00708

- Difficulty date: April 4, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 60,517 hours, 9,800 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Broken
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PACK TRIGGER BROKEN.    REPLACED SLIDE. AIRCRAFT RELEASED TO SERVICE. ROOT CAUSE WAS SLIDE PACK TRIGGER BROKEN DURING INSTALLATION.
